# SDR 0103359988

- Difficulty date: May 8, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47167
- Aircraft time: 75,584 hours, 70,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During H-check found a 1" crack on the fuselage skin panel. Repaired per EA. 99-181165.
